# SDR SWAA2021110920604

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER LEFT I/B REAR SPAR FITTINGS CORRODED.  REMOVED BUSHINGS AT LEFT VERTICAL STABILIZER I/B REAR SPAR AS PER B737-700 SOPM 20-50-03,  AFTER BUSHING REMOVAL, INSPECTED AREA, NO CORROSION FOUND.  INSTALLED SERVICEABLE BUSHINGS  SOPM 20-50-03 AND DRAWING TOLERANCES PL 172A161-2.
